MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANTAGE BLUE SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR

BOSTON SCIENTIFIC CORPORATION ADVANTAGE BLUE SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Model Number M0068502050
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Urinary Tract Infection (2120); Urinary Frequency / Polyuria (2275)
Date of Event 08/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Initial reporter name and address: the implanting healthcare facility is: (b)(6).Date of event: exact date unknown, event occurred in (b)(6) 2022.Report source: ansm user report (b)(4); submitted to ansm (agence nationale de securite du medicament et des produits de sante) by the patient.(b)(6).
 
Event or Problem Description
It was reported to boston scientific corporation that an advantage blue system device was implanted in a procedure on (b)(6) 2022, for the treatment of urinary incontinence.On (b)(6) 2022, the patient began to experience vaginal pain and constant urinary tract infection.The patient has been taking antibiotics for four months as prescribed by the physician.Additionally, the patient is unable to travel long distance because she goes to the toilet frequently.She also often wakes up at night to go to the bathroom.The patient claims to be permanently on antibiotics because her uti keeps recurring, but when she tests herself, there are no results.

Brand Name
ADVANTAGE BLUE SYSTEM
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key16294642
Report Number3005099803-2023-00309
Device Sequence Number7492851
Product Code OTN
UDI-Device Identifier08714729961918
UDI-Public08714729961918
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K020110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/29/2024
Device Model NumberM0068502050
Device Catalogue Number73184
Device Lot Number0028116610
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/13/2023
Initial Report FDA Received Date02/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale